Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
 
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 330
 

  Article Access Statistics

Year : 2020 | Volume:  11 | Issue Number:  2 | Page:  159-168

REVIEW ARTICLE

Oral mucositis
Singh Vibha, Singh Akhilesh Kumar

Number of times this article was viewed 345
Number of times this article has been printed  from the site 14
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Reviewers 
 Back To Article